ASYMPTOTIC BEHAVIOR OF HITTING PROBABILITIES FOR RECURRENT RANDOM-WALKS

被引:0
作者
BLANKE, U [1 ]
机构
[1] UNIV BIELEFELD,MATH FAK,D-4800 BIELEFELD,WEST GERMANY
来源
ZEITSCHRIFT FUR WAHRSCHEINLICHKEITSTHEORIE UND VERWANDTE GEBIETE | 1973年 / 26卷 / 03期
关键词
D O I
10.1007/BF00532724
中图分类号
O21 [概率论与数理统计]; C8 [统计学];
学科分类号
020208 ; 070103 ; 0714 ;
摘要
引用
收藏
页码:219 / 233
页数:15
相关论文
共 5 条
[1]   INVARIANCE PRINCIPLE FOR CONDITIONED RECURRENT RANDOM-WALK ATTRACTED TO A STABLE LAW [J].
BELKIN, B .
ZEITSCHRIFT FUR WAHRSCHEINLICHKEITSTHEORIE UND VERWANDTE GEBIETE, 1972, 21 (01) :45-&
[2]  
Gnedenko B. V., 1954, Limit DistributionS for Sums of Independent Random Variables
[3]  
HOEFFDING W, 1961, 4 BERK S STAT PROB, V2, P213
[4]  
Spitzer F., 1961, ILLINOIS J MATH, V5, P234
[5]  
Spitzer Frank, 1976, The University Series in Higher Mathematics, V2nd, P408